# SDR AALA201711139025

- Difficulty date: November 10, 2017
- Submitted: November 14, 2017
- Operation: Air carrier
- Aircraft: N193UW
- Make and model: Airbus A321-211
- Aircraft serial: 3584
- Aircraft time: 30,896 hours, 11,890 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR DAMPER CYLINDER IN YELLOW BAND, LOW PRESSURE. SERVICED THE CYLINDER IAW AMM 52-10-00.
